# SDR MASA200400054

- Difficulty date: January 30, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 14,598 hours, 10,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS AFT RT SIDE INOP.  MX DEFERRED.  2/8/2004.  MX REPLACED THE LAMP.  OP CHECKS GOOD.
